Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Systems of partial differential operators with fundamental solutions supported by a cone


Authors: Kirk E. Lancaster and Bent E. Petersen
Journal: Proc. Amer. Math. Soc. 78 (1980), 247-252
MSC: Primary 35L55; Secondary 35E15, 58G16
DOI: https://doi.org/10.1090/S0002-9939-1980-0550506-7
MathSciNet review: 550506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for a system of partial differential operators to have a fundamental solution supported by a convex salient cone. As a simple application an overdetermined Cauchy problem is solved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35L55, 35E15, 58G16

Retrieve articles in all journals with MSC: 35L55, 35E15, 58G16


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0550506-7
Article copyright: © Copyright 1980 American Mathematical Society